# SDR 20001107SH028

- Difficulty date: June 10, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- Engine: Lyc LTS101650B1
- Engine time: 5,334 hours, 12,628 cycles
- System (JASC): 7250 · Turbine Section
- Part: Spring
- Part number: 410106802
- Condition: Worn
- Location: Seal Ring
- Part time: 389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING - SEAL RING EXPANDER, WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
